Restylane and blurry vision
Restylane is an excellent filler for the tear troughs and cheek area. I am not certain why you were massaging the area of injection. If you are experiencing vision problems you should immediately return to your treating physician for examination. Please let us know your outcome.
Filler can migrate rarely, but more often is massaged up into an area by the doctor as they provide the treatment molding it into position. Sometimes can be pushed to high, up into the eyelid area. If this is the case it can be dissolved with Vitrase. Sometimes it's because it was injected too superficially in the skin, causing a ridge. We usually try to inject the majority of the product on the bone to minimize contour abnormalities. Blindness is extremely rare and cause when the filler is injected into a vessel that supplies blood to the back of the eye. It is not from product "moving" at any time after the injection was performed. However if you are having visual issues consult an ophthalmologist immediately because this rare adverse event is possible with injections around the eye.
Filler can migrate if it not injected properly. If you have any visual changes you should seek treatment immediately by contacting your physician or going to a local emergency room. The chance the filler is responsible for a change in vision is very uncommon if injected deeply into the cheek. Best of luck, Dr. Emer.
Filler migration from upper cheek to lower eyelid
It's very common to see migration of filler from upper cheek to the lower eyelid skin. The lower eyelid skin is very thin with almost no subcutaneous layer, therefore if the filler is injected superficially it will be visible. This can easily be corrected with vitrase. However, your vision should not be blurry. If you have a blurry vision this is an urgent issue and you should contact your physician and go to the ER immediately.
It is unlikely that you caused any problems but it is always best to allow the doctor who injected it to massage it. Best of luck
i doubt you could have casued any serious problem but filler should be massaged by the injector. You should contact the physician who treated you.
Vision problems after filler
If you are having problems with your vision you need to immediately return to your injector- today please!